🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓The information below is per-pack only
✓ACTIVE INGREDIENT: Amazon Basics Children's Ibuprofen Chewable Tablets contain ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer; compare to the active ingredient in Children's Motrin
✓FEVER REDUCER AND PAIN RELIEVER: Amazon Basics Children's Ibuprofen Chewable Tablets are a pain reliever and fever reducer that helps children get on the path to feeling better; convenient chewable ibuprofen tablets require no water
✓8 HOURS OF RELIEF: Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours
✓CHEWABLE, ORANGE FLAVORED: The chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years
✓DYE FREE, PRESERVATIVE FREE: Amazon Basics Children's Ibuprofen Chewable Tablets, 100 mg, Orange Flavored, are dye-free, preservative free and gluten free
✓PREVIOUSLY AMAZON BASIC CARE: Previously Amazon Basic Care, now Amazon Basics. Packaging may vary but item and quality remain the same